Smoothing q-Convex Functions in the Singular Case.

John Erik Fornaess; Klaus Diederich

Mathematische Annalen (1985/86)

  • Volume: 273, page 665-672
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fornaess, John Erik, and Diederich, Klaus. "Smoothing q-Convex Functions in the Singular Case.." Mathematische Annalen 273 (1985/86): 665-672. <>.

author = {Fornaess, John Erik, Diederich, Klaus},
journal = {Mathematische Annalen},
keywords = {q-convexity with corners; vanishing theorems},
pages = {665-672},
title = {Smoothing q-Convex Functions in the Singular Case.},
url = {},
volume = {273},
year = {1985/86},

AU - Fornaess, John Erik
AU - Diederich, Klaus
TI - Smoothing q-Convex Functions in the Singular Case.
JO - Mathematische Annalen
PY - 1985/86
VL - 273
SP - 665
EP - 672
KW - q-convexity with corners; vanishing theorems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.